# SDR CALA2016111800929

- Difficulty date: November 18, 2016
- Submitted: November 19, 2016
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 66,239 hours, 15,799 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004963
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP DISAGREE, QRH C/W, EMERGENCY DECLARED.  PERFORMED T/S IAW AMM 27-51 TASK 810, NO FAULTS FOUND.  REPLACED FSEU IAW AMM 27-51-01, ALL CHECKS GOOD.
